# SDR EISA20000178

- Difficulty date: September 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: FABRICATED
- Condition: Cracked
- Location: Fuselage
- Component: Frame, Boeing
- Component part number: 65208364
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC LOCATED CRACK AT BS1050 AND STR 26R.   CORRECTIVE ACTION:  REMOVED, FABRICATED, REPAIR DOUBLER AND FILLER, ALODINED, PRIMED AND INSTALLED IAW B727-200 SRM 51-10-2, 51-30-2, 53-10-2 AND 53-10-4.
